| Model Number |
MMT-722NAL |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the insulin pump had compromised force sensor system alarm.The customer blood glucose level was 292 mg/dl at the time of incident.Troubleshooting was performed.Customer stated that the insulin pump was not bumped or dropped.Customer stated that the drive support cap was normal.The device will not be returned for analysis.